# SDR FDEA2020072301588

- Difficulty date: July 20, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5451547100200
- Condition: Delaminated
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL 471AL HAS DELAMINATION.  REPAIRED THE NR 1 PYLON PANEL 471AL IAW EA 6-5480-T0354751-P1.
